Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Willmore Tori with Umbilic Lines and Minimal Surfaces in Hyperbolic Space
Authors

M. Babich
A. Bobenko
Journal / Anthology

Duke Mathematical Journal
Year: 1993
Volume: 2
Issue: 1
Page range: 151-185
Description

We add one more interesting family of Willmore tori to those already known [22, 12, 5, 6, 13]. The main result of this paper is a constructuon of the Willmore tori with umbilic lines. ... To construct these tori we use the methods of the integrable equations, These methods were already successfully applied [17, 24, 6, 7] to differential geometric classification of some submanifolds. In particular the case of constant mean curvature (CMC) surfaces in 3-dimensional space forms R^3, S^3, H^3 has received a airly complete treatment in [24, 5, 6].
Subjects

*Mathematics > Calculus and Analysis > Differential Geometry
*Mathematics > Topology